| Model Number |
M0061453520 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: device code a0401 captures the reportable event of stent shaft break.
Event or Problem Description
It was reported that a percuflex ureteral stent was to be used in a catheterization procedure.During unpacking, it was found that the stent was fractured.The procedure was completed with another of the same device and there were no patient complications reported.
Event or Problem Description
It was reported that a percuflex ureteral stent was to be used in a ureteral stenting procedure.During unpacking, it was found that the stent was fractured.The procedure was completed with another of the same device and there were no patient complications reported.
Additional Manufacturer Narrative
Block e1: initial reporter facility name (b)(6) hospital.Block h6: device code a0401 captures the reportable event of stent shaft break.Blocks b5, e1, e2 and e3, have been updated based on the additional information provided on (b)(6) 2025.